# SDR KCSA061485

- Difficulty date: October 27, 2006
- Submitted: October 28, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2360 .5 INCH CREASE IN AFT PRESSURE BULKHEAD AT WL 203 LBL 98.
